# SDR DXTA2022032959220

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 14,591 hours, 11,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NLG LANDING GEAR RETRACTION: INFLIGHT, AFTER GEAR RETRACTION RED UNLOCK LIGHT REMAINS ILLUMINATED.  ALL 3 GREEN DOWN LIGHTS WERE EXTINGUISHED.//CORRECTIVE ACTION//JACKED UP AIRCRAFT. CHECKED NOSE STRUT EXTENSION AND FOUND TO BE AT
THE CORRECT DIMENSION OF 9.1 INCHES. HOOKED UP THE MULE AND COMPLIED
WITH SEVERAL GEAR SWINGS NO ISSUES NOTED IAW CE-560XL AMM 32-30-00.
ADJUSTED SWITCH AS REQUIRED IAW CE-560XL AMM 32-61-00. SERVICED
HYDRAULIC RESERVOIR IAW CE-560XL AMM 12-12-01. RETURNED AIRCRAFT TO
ORIGINAL CONDITION
